Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Dȩbicki, K, Hashorva, E, Ji, L et al. (1 more author) (2015) Extremes of vector-valued Gaussian processes: Exact asymptotics. Stochastic Processes and their Applications, 125 (11). pp. 4039-4065. ISSN 0304-4149

Dȩbicki, K, Hashorva, E and Ji, L (2015) Gaussian risk models with financial constraints. Scandinavian Actuarial Journal, 2015 (6). pp. 469-481. ISSN 0346-1238

This list was generated on Sat Aug 8 21:17:55 2020 BST.